Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Quiver Grassmannians for wild acyclic quivers


Author: Claus Michael Ringel
Journal: Proc. Amer. Math. Soc. 146 (2018), 1873-1877
MSC (2010): Primary 16G20, 16G60, 14D20
DOI: https://doi.org/10.1090/proc/13882
Published electronically: January 16, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A famous result of Zimmermann-Huisgen, Hille and Reineke asserts that any projective variety occurs as a quiver Grassmannian for a suitable representation of some wild acyclic quiver. We show that this happens for any wild acyclic quiver.


References [Enhancements On Off] (What's this?)

  • [1] L. Hille, Moduli of representations, quiver Grassmannians and Hilbert schemes, arXiv: 1505.06008.
  • [2] Claus Michael Ringel, Tame algebras and integral quadratic forms, Lecture Notes in Mathematics, vol. 1099, Springer-Verlag, Berlin, 1984. MR 774589
  • [3] Claus Michael Ringel, Quiver Grassmannians and Auslander varieties for wild algebras, J. Algebra 402 (2014), 351–357. MR 3160426, https://doi.org/10.1016/j.jalgebra.2013.12.021
  • [4] C. M. Ringel: The eigenvector variety of a matrix pencil. arXiv:1703.04097. To appear in: Linear Algebra and Appl. DOI: https://doi.org/10.1016/j.laa.2017.05.004.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16G20, 16G60, 14D20

Retrieve articles in all journals with MSC (2010): 16G20, 16G60, 14D20


Additional Information

Claus Michael Ringel
Affiliation: Fakultät für Mathematik, Universität Bielefeld, D-33501 Bielefeld, Germany
Email: ringel@\@math.uni-bielefeld.de

DOI: https://doi.org/10.1090/proc/13882
Received by editor(s): March 26, 2017
Received by editor(s) in revised form: June 30, 2017
Published electronically: January 16, 2018
Communicated by: Jerzy Weyman
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society